1 doctor weighed in:

I have read that women on birth control pills have withdrawl bleeding, if a woman takes a morning after pill, can she experience the same bleeding? Also how many days after she takes the pill does she bleed?

1 doctor weighed in
Dr. Amandeep Kaur
Family Medicine

In brief: Plan B

The morning after pill may cause irregular spotting and bleeding but it may also have an impact on your next period.
Although most women still have their period on time, you may have it several days later or earlier than usual.

In brief: Plan B

The morning after pill may cause irregular spotting and bleeding but it may also have an impact on your next period.
Although most women still have their period on time, you may have it several days later or earlier than usual.
Dr. Amandeep Kaur
Dr. Amandeep Kaur
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors